# SDR SWIA971672

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PULLING POWER BACK AT 6,000 FEET, TORQUE DROPPED AND AIRCRAFT YAWED.  RETURNED TO SFO.  PERFORMED POWER RUN ON LEFT ENGINE, ON GROUND AND COULD NOT DUPLICATE DISCREPANCY.  DEFERRED LEFT EEC FOR TROUBLESHOOTING AS PER MEL 73211.
